Advertisement

Mathematische Annalen

, Volume 315, Issue 3, pp 397–468 | Cite as

Triades et familles de courbes gauches

  • Robin Hartshorne
  • Mireille Martin-Deschamps
  • Daniel Perrin
Original article
Mathematics Subject Classification (1991):14H50 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Robin Hartshorne
    • 1
  • Mireille Martin-Deschamps
    • 2
  • Daniel Perrin
    • 3
  1. 1.Department of Mathematics, University of California, Berkeley, CA 94720, USA (e-mail: robin@math.berkeley.edu) US
  2. 2.LAMA, Université de Versailles-Saint-Quentin, 45 avenue des États-Unis, F-78035 Versailles Cedex, France (e-mail: mmd@math.uvsq.fr) FR
  3. 3.Département de Mathématiques, Bât. 425, Université Paris-Sud, F-91405 Orsay Cedex, France (e-mail: daniel.perrin@math.u-psud.fr) FR

Personalised recommendations